MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY
Model Number 8700-0752
Medical Device Problem Codes Low Battery (2584); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse li -ion battery in complaint will not be returned for investigation.Therefore, a physical investigation will not be performed.A supplemental report will be filed if the product is returned and investigation has been completed.
 
Event or Problem Description
As reported during device check, the li-ion battery (sn: (b)(4)) was indicating four green leds when the status button was pressed; however, when the battery was inserted into the autopulse platform, it was displaying an error message "replace battery/charge".When the battery was inserted into the multi-chemistry charger (mcc), it was indicating fail (red) led.The battery was last charged successfully on (b)(6) 2017.The customer follows three battery rotation as recommended by zoll.The platform used is working as intended for use with other li-ion batteries.No patient involvement was reported.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7008408
Report Number3010617000-2017-00885
Device Sequence Number19150614
Product Code DRM
UDI-Device Identifier00849111001847
UDI-Public00849111001847
Combination Product (Y/N)N
Initial Reporter CountryWZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0752
Device Catalogue Number8700-0752-08
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1